# SDR JJBA20220619015

- Difficulty date: June 19, 2022
- Submitted: June 21, 2022
- Operation: Air carrier
- Aircraft: N12201
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500959
- Aircraft time: 37,336 hours, 23,722 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: 3025103
- Condition: Inoperative
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FWD EXTERNAL EMERGENCY LIGHT INOPERATIVE. REMOVED AND REPLACED LH FWD EXTERNAL EMERGENCY LIGHT BULB. REMOVED AND REPLACED LH FWD EXTERNAL EMERGENCY LIGHT ASSEMBLY. OPS CHECK GOOD AT THIS TIME.
